MAUDE Adverse Event Report: Tosoh Hi-Tec, Inc. AIA-360; Fluorometer, For Clinical Use

Tosoh Hi-Tec, Inc. AIA-360; Fluorometer, For Clinical Use
Model Number AIA-360 IMMUNOASSAY ANALYZER
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A 13 month complaint history review and lot history review for similar complaints was performed for the bio-rad lot 1004820 from (b)(6)2025 through the aware date (b)(6)2026.There were no similar complaints identified during the searched period.A 13-month complaint history review and service history review through aware date of event for similar complaints was performed for "failure mode high quality control for beta human chorionic gonadotropin (bhcg)".There were nine (9) similar cases, including this one.Data assessment indicated the reported events were mostly due to biological contamination, improper procedure, incorrect interpretation of results, operational problem and/or suction problem.All quality controls were completed successfully without issues before resuming patient sample testing, confirming analyzer functionality.There was no indication of incorrect results being generated due to fault or failure of the operation of the aia-360 analyzer nor was a systemic issue identified.

Brand Name
AIA-360
Common Device Name
Fluorometer, For Clinical Use
Manufacturer (Section D)
Tosoh Hi-Tec, Inc.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
Tosoh Hi-Tec, Inc.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
janefrances ajiduah
2-2-1 yaesu
chuo-ku, tokyo 10400-28
JA   1040028
+1(650)636-8314
MDR Report Key50216919
Report Number3004529019-2026-00110
Device Sequence Number20357969
Product Code KHO
UDI-Device Identifier04560189282896
UDI-Public04560189282896
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-360 IMMUNOASSAY ANALYZER
Device Catalogue Number019945
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown